# SDR 2024FA0000175

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: General aviation
- Aircraft: N50GJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60204
- Aircraft time: 7,345 hours, 5,349 cycles
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 30B1779
- Condition: Bypassing
- Location: Gearbox Oil
- Component: Gearbox, Pwa
- Component part number: UNKNOWN
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 2/13/24 LEAR 60-204, N50GJ DEPARTED KRDU WITH PASSENGERS FLYING TO KSTL. APPROXIMATELY ONE HOUR INTO THE FLIGHT, THE CREW NOTICED THE OIL PRESSURE ON THE #2 ENGINE HAD DROPPED 15 PSI. THE CAPTAIN CALLED INTO ATI MAINTENANCE AND NOTIFIED THEM OF THE SITUATION. MAINTENANCE ADVISED THEM TO CONTINUE TO MONITOR THE OIL PRESSURE. THE ROUTE THEY WERE ON WOULD TAKE THEM DIRECTLY OVER NASHVILLE, TN. WHICH THEY WERE 20 MINUTES AWAY FROM. IF THE PRESSURE CONTINUED TO DROP THEY WOULD DIVERT TO KBNA. THE PRESSURE DID DROP AND REQUEST TO DIVERT WAS MADE TO ATC. AS THEY WERE ON FINAL, THE LOW OIL PRESSURE LIGHT ILLUMINATED (COMES ON AT 20 PSI) THE CREW SHUT THE ENGINE DOWN FOR PRECAUTIONARY PURPOSES AND LANDED SAFELY AT KBNA. LOCAL MAINTENANCE DETERMINED THE LEAK CAME FROM THE ACCESSORY DRIVE GEARBOX VENT LINE. PARTS HAVE BEEN ORDERED AND SHIPPED TO THE MAINTENANCE FACILITY WORKING ON THE AIRCRAFT.
